# SDR FDEA202503190454

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 12,527 hours, 5,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146T5869153
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBOARD 251 DFF AT STATION 1125 HAS DAMAGE MWT FLOORBOARD REPAIRED IN REF TO B767 SRM 53-00-50-2R REPAIR#:4(B)
